# SDR QXEA2014070800575

- Difficulty date: July 8, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 30,798 hours, 32,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE LAVATORY SMOKE DETECTOR GREEN LIGHT IS INOPERATIVE.  FOUND GREEN LIGHT TO BE UP BEHIND THE FACEPLATE.  REPOSITIONED IAW AMM 26-12-11-000-801. TEST GOOD.  RETURNED TO SERVICE.
